# SDR JJBA20130324012

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 30,958 hours, 42,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED THAT THE CEILING EMERGENCY LIGHTS AT ROW 9 INOPERATIVE.  RESEATED THE BATTERY PACKS PS4 AND PS5.  OPS CHECKED GOOD.
